# SDR DALA20181126810

- Difficulty date: November 20, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 60,230 hours, 21,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 ESCAPE SLIDE ARMED COND IND DOOR 1R. CORRECTIVE ACTION: FOUND ARMED PLACARD JAMMED IN DOOR KNUCKLE KNOCKER MECHANISM. REMOVED PLACARD AND RE-SECURED PLACARD. (0834773)
